# SDR AC2A075854

- Difficulty date: September 5, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N5402T
- Make and model: Skrsky S76A
- Aircraft serial: 760140
- Aircraft time: 12,214 hours
- Engine: Allsn 250C30S
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 23065147
- Part serial: 333439
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,214 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE WENT TO 40.6 PERCENT N1 UPON LANDING. REPLACED FUEL CONTROL.
